Ma’s identity and its applications
Abstract
In the paper we distinguish the, so called, Ma’s polynomials and we introduce connections of these polynomials with the classic Cauchy polynomials and the Ferrers-Jackson’s polynomials. Presented connections enable to obtain certain interesting divisibility relations for all these three types of polynomials and some other symmetric polynomials. Application of the discussed identities for determining the limits of quotients of the respective polynomials in two variables are also presented here.
References
X. Ma, A generalization of the Kummer identity and its application to FibonacciLucas sequences, Fibonacci Quart. 36 (1998), 339–347.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P. Ribenboim, Fermat’s Last Theorem for Amateurs, Springer-Verlag New York, 1999.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Wituła, D. Słota, Cauchy, Ferrers-Jackson and Chebyshev polynomials and identities for the powers of elements of some conjugate recurrence sequences, Centr. Eur. J. Math. 4 (2006), 531–546.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.E. Hoggatt, Jr., M. Bicknell, Roots of Fibonacci Polynomials, Fibonacci Quart. 11 (1973), 271–274.
##plugins.generic.googleScholarLinks.settings.viewInGS##